Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The asymptotic behavior of firmly nonexpansive mappings


Authors: Simeon Reich and Itai Shafrir
Journal: Proc. Amer. Math. Soc. 101 (1987), 246-250
MSC: Primary 47H09
MathSciNet review: 902536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present several new results on the asymptotic behavior of firmly nonexpansive mappings in Banach spaces and in the Hilbert ball.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H09

Retrieve articles in all journals with MSC: 47H09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902536-7
PII: S 0002-9939(1987)0902536-7
Article copyright: © Copyright 1987 American Mathematical Society